RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Meskhi, Alexander Nodarovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:309
Abstract pages:622
Full texts:94
References:104
E-mail: ,

http://www.mathnet.ru/eng/person59683
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. M. Kokilashvili, A. N. Meskhi, “Extrapolation in Grand Lebesgue Spaces with $A_{\infty}$ Weights”, Mat. Zametki, 104:4 (2018),  539–551  mathnet  elib; Math. Notes, 104:4 (2018), 518–529  isi  scopus
2017
2. V. M. Kokilashvili, A. N. Meskhi, H. Rafeiro, “Boundedness of Sublinear Operators in Weighted Grand Morrey Spaces”, Mat. Zametki, 102:5 (2017),  721–735  mathnet  mathscinet  elib; Math. Notes, 102:5 (2017), 664–676  isi  scopus
2016
3. V. M. Kokilashvili, A. N. Meskhi, “Weighted extrapolation in Iwaniec–Sbordone spaces. Applications to integral operators and approximation theory”, Tr. Mat. Inst. Steklova, 293 (2016),  167–192  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 161–185  isi  scopus
2010
4. V. Kokilashvili, A. Meskhi, M. Sarwar, “One and two weight estimates for one-sided operators in $L^{p(\cdot)}$ spaces”, Eurasian Math. J., 1:1 (2010),  73–110  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019